American Journal of Industrial and Business Management

Volume 7, Issue 9 (September 2017)

ISSN Print: 2164-5167   ISSN Online: 2164-5175

Google-based Impact Factor: 1.43  Citations  h5-index & Ranking

Three Important Applications of Mathematics in Financial Mathematics

HTML  XML Download Download as PDF (Size: 228KB)  PP. 1096-1100  
DOI: 10.4236/ajibm.2017.79077    2,003 Downloads   23,582 Views  
Author(s)

ABSTRACT

This paper analyzes the basic connotation of financial mathematics, financial mathematics through research development, control theory, differential game theory and capital asset pricing model from stochastic optimal, and discusses three important applications of mathematics in the financial field.

Cite this paper

Yang, X. (2017) Three Important Applications of Mathematics in Financial Mathematics. American Journal of Industrial and Business Management, 7, 1096-1100. doi: 10.4236/ajibm.2017.79077.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.